# SDR DALA2021032301673

- Difficulty date: March 20, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 51,978 hours, 35,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Ring
- Condition: Detached
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 SLIDE PACK MANUAL DEPLOYMENT RING IS NOT ATTACHED TO THE CABLE. MAINTENANCE REPLACED THE R-1 DOOR SLIDE REF ROUTINE TASK CARD 2561-9005. (LP #1760202)
